MAUDE Adverse Event Report: B. BRAUN MEDICAL INC. DISCOFIX®; ACCESSORIES, CATHETER

B. BRAUN MEDICAL INC. DISCOFIX®; ACCESSORIES, CATHETER
Catalog Number 456020
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).No sample and/or lot number were provided.Further investigation of the complaint is not possible without a sample and/or lot number.The actual defective device is valuable tool in investigating the cause of this incident.We will maintain this report for further references and continue to monitor other reports for similar occurrences.If any additional pertinent information becomes available, a follow up will be submitted.
 
Event or Problem Description
As reported by the user facility: brief inquiry description stopcock disconnected detailed inquiry description pt.Was sitting in bed/actively playing during cares when return alarm went off on crrt machine - upon checking pt.Line i found blood on the chux and immediately noticed the return line had come loose from the stopcock setup where the calcium infusion was y'd into line.The patient was quickly re-attached, and minimal blood loss occurred (est.~10ml).I double checked/retightened the attachments at the line/stopcock.No injury reported.

Brand Name
DISCOFIX®
Common Device Name
ACCESSORIES, CATHETER
Manufacturer (Section D)
B. BRAUN MEDICAL INC.
901 marcon blvd.
allentown PA 18109
Manufacturer Contact
jonathan severino
901 marcon blvd.
allentown, PA 18109
4847197287
MDR Report Key19279236
Report Number2523676-2024-00455
Device Sequence Number20727284
Product Code KGZ
UDI-Device Identifier04046964996962
UDI-Public(01)04046964996962
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K760383
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number456020
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/23/2024
Initial Report FDA Received Date05/09/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown